# SDR UPS01435663

- Difficulty date: April 19, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, AFT CARGO BAY- FLOOR PANEL SUPPORT FOUND CRACK AT STA 1976 RBL 30 AS MARKED.  FLOOR PANEL SUPPORT REPAIRED AS PER SRM 53-10-07 FIG 20.
